# SDR 2001FA0000076

- Difficulty date: June 25, 2001
- Submitted: July 9, 2001
- Operation: General aviation
- Aircraft: N9627Q
- Make and model: Cessna 172M
- Aircraft serial: 17265711
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brushes
- Part number: DOFF10300J
- Part serial: A150773
- Condition: Worn
- Location: Alternator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRUSHES WORN TOTALLY OUT, ALLOWING SPRINGS AND WIRES TO DAMAGE ROTOR SLIP RINGS.  POOR QUALITY BRUSHES NOT TO LAST LONGER.
